# SDR FDEA201601150159

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 93,165 hours, 32,024 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

FUMES IN COCKPIT, EMER DECLARED UPON DESCENT.  NOT PACK NR 1 OR 2, NOT HUD.  THREE PEOPLE CONFIRMED SHOE POLISH SMELL.  O2 MASKS USED.  AFTER LANDING INSPECTION OK BY AIRPORT AUTHORITY.  PERFORMED ENG OF INDIVIDUAL ENGS & CORRESPONDING PACK IN AN ATTEMPT TO ISOLATE SOURCE  OF SMELL IAW-JRH. WITH CAPTAIN IN THE COCKPIT  VERIFIED THAT NO SMELL OR FUMES WERE PRESENT IN THE COCKPIT DURING THE ENG & PACK RUN. INSPECTED CARGO COMPARTMENTS & SMELL & FUMES REPORTED BY FLIGHT CREW WERE NOT FOUND.  HOWEVER, A SMALL SOAP SPILL WAS DISCOVERED IN AFT MAIN CARGO, THIS WILL BE REPORTED IN A SEPARATE WRI.
